# SDR IPXA2017071419276

- Difficulty date: June 22, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  STRINGER 47 CRACKED.  REPAIRED THE STRINGER IAW SRM 57-10-03, REPAIR 1, FIG. 201.  MAJOR.
